Verlagslink DOI: 10.1002/fld.2495
Titel: ℋ-LU factorization in preconditioners for augmented Lagrangian and grad-div stabilized saddle point systems
Sprache: Englisch
Autor/Autorin: Börm, Steffen 
Le Borne, Sabine  
Schlagwörter: ℋ-LU; augmented lagrangian method; grad-div stabilization; hierarchical matrices; oseen problem; saddle point problems
Erscheinungs­datum: 9-Dez-2010
Verlag: Wiley
Quellenangabe: International Journal for Numerical Methods in Fluids 1 (68): 83-98 (2010)
Zusammenfassung (englisch): 
The (mixed finite element) discretization of the linearized Navier-Stokes equations leads to a linear system of equations of saddle point type. The iterative solution of this linear system requires the construction of suitable preconditioners, especially in the case of high Reynolds numbers. In the past, a stabilizing approach has been suggested which does not change the exact solution but influences the accuracy of the discrete solution as well as the effectiveness of iterative solvers. This stabilization technique can be performed on the continuous side before the discretization, where it is known as 'grad-div' (GD) stabilization, as well as on the discrete side where it is known as an 'augmented Lagrangian' (AL) technique (and does not change the discrete solution). In this paper, we study the applicability of ℋ-LU factorizations to solve the arising subproblems in the different variants of stabilized saddle point systems. We consider both the saddle point systems that arise from the stabilization in the continuous as well as on the discrete setting. Recently, a modified AL preconditioner has been proposed for the system resulting from the discrete stabilization. We provide a straightforward generalization of this approach to the GD stabilization. We conclude the paper with numerical tests for a variety of problems to illustrate the behavior of the considered preconditioners as well as the suitability of ℋ-LU factorization in the preconditioners.
URI: http://hdl.handle.net/11420/4963
ISSN: 1097-0363
Zeitschrift: International journal for numerical methods in fluids 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

141
Letzte Woche
0
Letzten Monat
0
checked on 01.10.2022

SCOPUSTM   
Zitate

23
Letzte Woche
0
Letzten Monat
0
checked on 11.07.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.